MAUDE Adverse Event Report: TELEFLEX MEDICAL DEK BL MF 0 TC-43/HR26 2N 36" BSC; DEKLENE MAXX POLYPROPELENE NON

TELEFLEX MEDICAL DEK BL MF 0 TC-43/HR26 2N 36" BSC; DEKLENE MAXX POLYPROPELENE NON
Model Number IPN056767
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).No issues or discrepancies were found in the device history record of product code 833-235, batch 74h2101195, that can be related to the failure mode reported.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
Reported event: taper cut needle broke off.No health consequences or impact.

Brand Name
DEK BL MF 0 TC-43/HR26 2N 36" BSC
Common Device Name
DEKLENE MAXX POLYPROPELENE NON
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
parque industrial finsa
nuevo laredo 88275
MX   88275
Manufacturer Contact
effie jefferson
3015 carrington mill blvd
morrisville 27560
9194332672
MDR Report Key16369030
Report Number3004365956-2023-00006
Device Sequence Number7544219
Product Code GAW
UDI-Device Identifier14026704735324
UDI-Public14026704735324
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K153076
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/11/2026
Device Model NumberIPN056767
Device Catalogue Number833-235
Device Lot Number74H2101195
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2023
Initial Report FDA Received Date02/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED
Patient SexUnknown